# SDR CA040324010

- Difficulty date: March 20, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Controller
- Part number: GG670800121
- Condition: Wrong Part
- Location: Anti Ice  Leak
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN)  ANTI-ICE LEAK CONTROLLER HAS BEEN REPLACED FOLLOWING A FLIGHT SNAG CONCERNING A CAUTION MESSAGE. A NEW AILC WAS SUPPLIED AND REPLACED ON THE AIRCRAFT. THIS NEW AILC HAD A DIFFERENT PART NUMBER USED ON MODEL CL-600-2D24 BUT WAS INSTALLED ON AIRCRAFT CL-600-2C10. THE BOX IS SIMILAR BUT IS NOT APPROVED ON THIS LAST MODEL. AIRCRAFT WAS RELEASED FOR PRODUCTION FLIGHT IN AN IFR PREVALING WEATHER. NO FAULT WERE FOUND AND THE AIRCRAFT COMPLETED THE FLIGHT WITHOUT A PROBLEM.IT COULD HAVE HAD AN HAZARDOUS ENDING (WE DIDN'T KNOW). THE AILC WAS THEN REMOV ED AND REPLACED BY A GOOD PN, THE AIRCRAFT RE-TESTED AND THEN FOUND SERVICEABLE.
